# SDR SWAA2022021154802

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E CAVITY AT SAIL TAIL; FIXED T/E PANEL LOWER AFT SEAL RETAINER SUPPORT BRACKET CRACKED. / REMOVED & REPLACED SUPPORT BRACKET IAW B737-700 SRM 51-40-02-0G / AIPC 57-50-00-25 / SRM 51-40-050-0G
